# SDR VNAA202409240028

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053111836
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RC: 53-21-301-JIC: CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM (LBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.  COCKPIT FLOOR LONGITUDINAL BEAM LBL12 WAS REPAIRED PER REO 690-53-11-1836 REV--.
